# SDR HALA2011062300281

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 33,184 hours, 6,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3EA LT SIDE EMERGENCY LIGHTS INOPERATIVE.  RELAMPED 3EA EMERGENCY LIGHTS ALL CHECKED GOOD.
